# SDR TWRA9747

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-ZONE LT SIDE OVERHEAD EMER LT INOP, DURING MAINT.  5-L DOOR UPPER BUSTLE EMER LIGHT INOP, DURING MAINT.  3-L DOOR UPPER BUSTLE EMER LIGHT INOP, DURING MAINT.  REPLACED LIGHT ASSY, OPS OK.  RESEATED CANNON PLUG, OPS OK.  RESEATED CANNON PLUG, OPS OK.  RELAMPED, OPS OK.  REFERENCE:  OPERATOR CONTROL NRS 97ZZZX1661, 97ZZZX1662, AND 97ZZZX1663.   (X)
